# SDR CA121218005

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 766383C
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLATS FAILED ON APPROACH.
